# SDR DALA2016060704394

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING AT BS 737, X 43 AND Z -11.   FITTING WAS REPLACED IAW SRM 51-41-05, 51-41-02, 51-40-08, AND 51-10-04 PAR 15 AND 21.
